Jump to content

Brandy

Member Since 27 Feb 2005
Offline Last Active Yesterday, 03:08 PM

#3470170 Help! Face Stinging/burning With Regime

Posted by Brandy on 02 February 2015 - 08:29 AM

Please read here: http://www.acne.org/faq.html#burn

And here: http://www.acne.org/...isturizer-sting

 

In the beginning, bp may cause some irritation and sensitization and just about any moisturizer may sting a bit. You may have better luck if you use our products, but if that isn't possible, try increasing the waiting time between steps and be sure you eased into the bp by just using a tiny amount once daily for the first week. Jumping in with too much too soon can leave the skin feeling quite irritated and sensitive to just about everything.




#3469777 Growing A Beard, Causing More Acne...?

Posted by Brandy on 29 January 2015 - 08:58 AM

Dan has said for years that he feels that daily shaving tends to work best for acne prone skin and you need to be sure you are shaving with the hair and not against it. If the acne flared up when you started growing your beard, this is probably because as you said you couldn't apply bp through the beard. Now that you have been shaving again, make sure of your technique. Watch Dan's videos. http://www.acne.org/faq.html#shave and http://www.acne.org/...to-shaving.html

Since your beard area does better when you shave regularly, you may just have to continue with shaving. Get back strictly on the regimen and the breakouts there should get back under control.

 

Hope that helps.




#3468506 Motivation To Continue Is Waning

Posted by Brandy on 18 January 2015 - 06:52 PM

The first few months can feel like a roller coaster ride, and it may take up to three months of strict use before you see really good results.

 

BUT, the pain you are describing is not normal. A bit of itchiness and a burning sensation is common in the beginning but it should never be as painful as you described. Please discontinue and see your doctor for advice.




#3468505 Regimen-Friendly Moisturizers With Spf And Sunscreens--Any Recommendations?

Posted by Brandy on 18 January 2015 - 06:50 PM

Here you go: http://www.acne.org/spf.html




#3466819 How To Get Off The Bp When Your Skin Is Clear?

Posted by Brandy on 06 January 2015 - 08:24 AM

Keep in mind that benzoyl peroxide is not a cure. The Acne.org Regimen is a way to manage acne prone skin on a daily basis and it only works while you continue to use it. If you stop once you are clear, there is a chance that your acne could return. Please read here: http://www.acne.org/faq.html#keepusing

 

If you are still determined to stop using it, I would suggest a gradual approach to discontinuing. Just as we suggest a gradual approach to starting it, I would also ease off gradually when discontinuing it rather than cold turkey.




#3466749 Question About The Regimen!

Posted by Brandy on 05 January 2015 - 06:19 PM

It really just depends. It depends on the condition of your skin to start with and whether or not you tend to have sensitive skin. You can minimize the initial side effects by introducing it very slowly and taking it easy with it for the first few weeks. If you have sensitive skin please read here: http://www.acne.org/faq.html#sensitive

 

If used as directed here is the typical "what to expect" http://www.acne.org/...ed-improvements




#3466206 Why Is Acne.org-Brand Bp So Expensive?

Posted by Brandy on 01 January 2015 - 12:28 PM

The Acne.org brand products are not expensive. They are HUGE compared to any other bp products you find in stores.

For instance, Neutrogena on-the-spot 2.5% benzoyl peroxide is around $7 for 0.75 ounce. Not even a full ounce!

 

You get an 8oz of our bp for $19.29 or 16oz for $37.38.

When you figure ounce for ounce you get more bang for your buck.

 

You would have to buy around 11 little tubes of Neutrogena on the spot to equal our 8oz. That would be $77!




#3463501 Is It Okay To Use Jojoba Oil And Acne.org Aha+ With The Regimen?

Posted by Brandy on 11 December 2014 - 09:17 AM

That article refers to other products, not the Acne.org product line. You may add in the jojoba oil from the start, although Dan does suggest waiting about a month before adding in the AHA lotion.




#3463364 Dry Flaky Skin After 4 Months On The Regimen!?!?!

Posted by Brandy on 10 December 2014 - 09:06 AM

Are you using two full pumps of moisturizer twice daily with 5-6 drops of jojoba oil each time? Have you tried adding the AHA lotion to help exfoliate the flakes? http://www.acne.org/faq.html#dry

 

If the weather is cold and dry where you are, you could also consider running a little humidifier in your bedroom at night. This adds moisturizer to the air and in my experience can make a big difference during the winter time in the skin.




#3460430 Off The Regimen For A While Then Re-Started It

Posted by Brandy on 18 November 2014 - 09:04 AM

When you stop using it, your skin is no longer accustomed to it. You will need to start all over as a newcomer and go through the "hardening phase" all over again.

 

Don't ever jump right back in at the full amount (I know, you learned the hard way).

 

Start over just like you did in the very beginning. Just a pea sized blob once per day for the first week. Same amount but twice daily on week two. Gradually take about 4-5 weeks to work your way back up.

 

Good luck!




#3459582 Aha+

Posted by Brandy on 12 November 2014 - 08:53 AM

If you have sensitive skin, go easy with it. Maybe introduce just a pea sized blob one night and see how your skin reacts. The AHA lotion is very versatile so you can use as much or as little as you need or can tolerate.




#3459453 21 Year Old Male Acne On Chin

Posted by Brandy on 11 November 2014 - 08:35 AM

It really varies from person to person and can be hard to predict. So let's focus on helping you get clear for now. Do you shave? Shaving may be a factor in chin acne for men. Let me give you Dan's shaving advice. http://www.acne.org/faq.html#shave and http://www.acne.org/...to-shaving.html

If that is the only place you get acne, you can just treat that particular area. The Acne.org Regimen works really well when used as directed. Here are all of the details. http://www.acne.org/regimen.html

Hope that helps!


#3457386 Regimen Progress--13 Yr Old Boy

Posted by Brandy on 24 October 2014 - 06:24 PM

Very good! :)




#3456885 Bp And Moisturizer Takes So Long To Absorb

Posted by Brandy on 21 October 2014 - 08:17 AM

In my experience if I try to apply it in a humid environment like the bathroom right after a shower, it takes forever to absorb and dry. Make sure your skin is thoroughly dry before trying to apply and do so in a dry room. You can also try using a small fan to blow on you while you are applying it.




#3456251 Morning Dryness?

Posted by Brandy on 16 October 2014 - 08:35 AM

Here are some suggestions for dry flaky skin. http://www.acne.org/faq.html#dry

Personally I would suggest adding several drops of jojoba oil to the moisturizer at night when you apply it to your face. Go heavy with it if you are waking up with flakes.